MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens was informed of an incident with the luminos drf max system.A patient was brought into the examination room in a wheelchair.The patient table was in 90-degree position, with the footrest attached.The patient had difficulty getting onto the footrest and held onto the handgrip strip.Due to his weight the handgrip strip detached on one side, and the patient fell.The patient suffered some skin abrasions and bleeding, but no bone fractures.This injury is considered a minor to moderate injury.It is assumed that in worst case a serious injury might be the outcome should the issue recur.
 
Additional Manufacturer Narrative
E1: reporting facility contact phone number is (b)(6).H3, h6: manufacturer's preliminary results and conclusion: the root cause of the handgrip strip became detached from the patient table has not yet been determined.The service engineer found no defects on the rail of the patient table to which the handgrip is fixed or on the fixing mechanism of the grip.It is currently assumed that the handgrip might not have been fastened correctly and/or the maximum permissible weight of 20kg was exceeded.The investigation is ongoing.Initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires an immediate action.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: the described issue was investigated in detail.It was initially described that a patient was brought into the examination room in a wheelchair.The patient table was in 90-degree position, with the footrest attached.The patient had difficulty getting onto the footrest and held onto the handgrip strip.Due to the patient¿s weight, the handgrip strip detached on one side, the patient fell, and suffered bruises.The service engineer found no defects on the rail of the patient table to which the handgrip strip was attached or on the fixing mechanism of the affected part.The service engineer assumed that the handgrip strip was not attached tight enough on one side because one of the clamps was found to be bent.However, this was not confirmed by the user.The affected handgrip strip was requested as complaint part, but due to a misunderstanding the affected part was scrapped and was therefore not available for investigation.It is described in the operator manual to ensure that the patient handgrip strips are tightened before use.In general, this handgrip strip provides additional protection for the patient¿s hands when the tabletop moves.The handgrip strip is not intended to be used to pull yourself up, as the maximum permissible load is 20 kg.The affected handgrip strip (material number 10307466) was replaced on site.No further issues were communicated.Siemens healthcare internal post market surveillance does not indicate a general problem for the affected part.Based on the available information and images, no system malfunction was identified.The complaint is closed with this statement and without further measures.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17796041
Report Number3004977335-2023-00120
Device Sequence Number2149369
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown